# SDR BAQA088209

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,867 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M10C1002
- Part serial: 0025
- Condition: Intermittent
- Location: Engine N1
- Part time: 2,651 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE N1 INDICATOR HAS INTERMITTENT OPERATION. REPLACED WITH SERVICEABLE UNIT.
